# SDR DALA2015020200830

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT ON THE EXTERNAL FUSELAGE SKIN FRAME 20+9 BETWEEN STRINGERS 31 - 32L. PERFORMED A PERMANENT REPAIR ON THE SKIN IAW PRI 532209-14 AND ER/A  532209-14.
